# SDR YENA20160124056

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 40,767 hours, 14,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 048222
- Condition: No Test
- Location: Emergency Light
- Part time: 40,767 hours, 14,469 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT BATTERY FAULTED DURING CAP TEST; REPLACED LT EMERGENCY LIGHT BATTERY IAW AMM 33-50-00.  GROUND CHECKS OK.
